Unknown

Dataset Information

The Prevalence of Stevens-Johnson Syndrome Complications due to Antiepileptic Drug Use: A Systematic Review and Meta-Analysis.


ABSTRACT: Stevens-Johnson syndrome (SJS) as a dermatological emergency, is a severe condition with a 5% mortality rate. Antiepileptic drugs (AEDs) are linked to an increased risk of SJS, but the magnitude of this risk varies between studies, so comprehensive investigations are needed to evaluate the prevalence of SJS complications associated with AEDs. Based on PRISMA guidelines, Online databases including PubMed/Medline, CINAHL (EBSCO), Web of Science (ISI), Scopus, and Embase were searched using related MeSH-term. Studies reporting SJS as a complication of AEDs or considering AEDs suspected of inducing SJS were included. The Studies which not published in English mentioned other complications instead of skin manifestations were excluded. The data was analyzed using the STATA 14 software. To invest

SUBMITTER: Tardeh S 

PROVIDER: S-EPMC12367265 | biostudies-literature | 2025

REPOSITORIES: biostudies-literature